# SDR DL76G060398

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 28,067 hours, 4,383 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 8,425 hours, 8,989 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU PNEUMATICS QUIT AFTER LEFT ENGINE START.  NO FAULTS LISTED ON ANY FLT LEG ON APU ECU.  APU AIR OPS NORM SPUN ENGS TO 28 PERCENT AND OPERATED PACKS, ALL NORMAL.  CLEARED MCO AND PLACARD REMOVED.
